English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The worst case complexity of the Fredholm equation with periodic free term and noisy information

Jiang, T. Z., & Evans, D. J. (1999). The worst case complexity of the Fredholm equation with periodic free term and noisy information. International Journal of Computer Mathematics, 73(1), 1-14.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Jiang, Tianzi Z.1, Author              
Evans, D. J., Author
Affiliations:
1MPI of Cognitive Neuroscience (Leipzig, -2003), The Prior Institutes, MPI for Human Cognitive and Brain Sciences, Max Planck Society, ou_634574              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 1999
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: eDoc: 239640
ISI: 000088131200001
Other: P7025
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International Journal of Computer Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 73 (1) Sequence Number: - Start / End Page: 1 - 14 Identifier: -